# SDR AALA202212141696

- Difficulty date: November 16, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND HORIZONTAL STABILIZER REAR SPAR LOWER LUG LOCATED AT STABILIZER STA 44.38. REPAIRED LUG PER EA 340494.
